# SDR USAA001119

- Difficulty date: August 1, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Part time: 37,843 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME SHEAR TIE CORRODED 1 INCH BY 2 INCHES, FRAME 947 OUTBOARD OF STRINGER 27L.  REPLACED SHEAR TIE PER 51-10-02.  CORROSION LEVEL 1.  (M)
